Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the use of Fourier transforms for the solution of two-dimensional problems of elastostatics


Author: R. P. Srivastav
Journal: Quart. Appl. Math. 27 (1970), 546-547
DOI: https://doi.org/10.1090/qam/99807
MathSciNet review: QAM99807
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99807
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society